Vol 1, No 2 (2009)

Journal of Mathematics Research, Vol. 1, No. 2, September 2009

Table of Contents

Articles

New Approximations to the Mathematical Constant e PDF
Sanjay Kumar Khattri p3
Application of Coordinate Resistance Functions on Predicting of Critical Impact Energy of Projectile for Perforation Phenomenon on Concrete Structure PDF
Ahmad Mujahid Ahmad Zaidi p13
The Packing Spheres Constant for a Class of Separable Orlicz Function Spaces PDF
Xisheng Yu p21
Non-uniform Bound on Normal Approximation of Latin Hypercube Sampling PDF
Kritsana Neammanee, Petcharat Rattanawong p28
The Model and Algorithm to Estimate the Difficulty Levels of Sudoku Puzzles PDF
Chungen Xu, Weng Xu p43
Single and Multi Container Maintenance Model: A Fuzzy Geometric Programming Approach PDF
Ghanshaym Singha Mahapatra, Tapan Kumar Roy p47
Remarks about Two Theorems in Principles of Mathematical Analysis PDF
Yanyan Shan p61
An Analytic Soluion of Fingering Phoenomenon Arising in Fluid Flow through Porous Media by Using Techniques of Calculus of Variation and Similarity Theory PDF
Bani Mukherjee, Pinki Shome p64
Analysis on the Risk Alarming of Futures PDF
Liping Wang, Runyu Han, Tianjiao Liu, Shubing Chen p73
An Improvement of a Non-uniform Concentration Inequality for Randomized Orthogonal Array Sampling Designs PDF
Kittipong Laipaporn, Kritsada Sungkamongkol p78
$\omega$-Connectedness and Local $\omega$-Connectedness on an L$\omega$-Space PDF
Zhaoxia Huang p87
A Constant on a Uniform Bound of a Combinatorial Central Limit Theorem PDF
Kritsana Neammanee, Petcharat Rattanawong p91
Strong Law of Large Numbers for Weighted Sum of Exchangeable Random Variables PDF
Zhaoxia Huang p104
Accounting Information Systems Genetic Algorithms for All-Optical Shared Fiber-Delay-Line Packet Switches PDF
Soung Yue Liew, Edward Sek Khin Wong p109
Some Operation Properties of Adjoint Matrices for Block Matrices PDF
Chengmao Han p119
Simple $\Gamma$-Seminearrings PDF
Sajee Pianskool, Prathomjit Khachorncharoenkul p124
A Reliability Simulation of Warm-fund and Redundancy Repairable System PDF
Shouzhu Wang, Xianyun Meng, Yuanyuan Li, Tianchong Zhou p130
The Performance of Two Mothers Wavelets in Function Approximation PDF
Mohd Fazril Izhar Mohd Idris, Zaki Ahmad Dahlan, Hj. Kamaruzaman Jusoff p135
Characteristic Ratio and Its Properties PDF
Lijuan Chen, Mingzhu Li p144
Study of Gravitational Lensing Constraints on the Cardassian Model Based on the Friedmann Equation PDF
Bani Mukherjee, Bijay Kumar Mandal p148
The Analysis to Tertiary-industry with ARIMAX Model PDF
Jing Fan, Rui Shan, Xiaoqin Cao, Peiliang Li p156
Bioeconomic Modelling: An Application to the North-East- Atlantic Cod Fishery PDF
Tapan Kumar Kar p164
Existence of Solution to Initial-Boundary Value Problems of the Cahn-Hilliard Equation with Nonlocal Terms PDF
Guilan Liu p179
Formulation of Matrix Pade Approximation in Rectangular Full Packed Storage PDF
M. Kaliyappan, S. Ponnusamy, S. Sundar p184
Risk Curve and Bifuzzy Portfolio Selection PDF
Limei Yan p193
Fuzzy Topological Dynamical Systems PDF
Tazid Ali p199
Discrete First-Order Three-Point Boundary Value Problem PDF
M. Mohamed, H. B. Thompson, M. S. Jusoh, K. Jusoff p207
The Oscillation of the Nonlinear Functional Equation with Variable Coefficients PDF
Quanwen Lin, Yingzhu Wu, Siquan Liao p216
Further Promotion of Cauchy Inequality PDF
Fengqing Sun p222


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Journal of Mathematics Research   ISSN 1916-9795 (Print)   ISSN 1916-9809 (Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the 'ccsenet.org' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.

----------------------------------------------------------------------------------------------------------------------------------------------------------------------

doaj_logo_new_120 proquest_logo_120images_120.